- -

Fixed points for cyclic orbital generalized contractionson complete metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Fixed points for cyclic orbital generalized contractionson complete metric spaces

Mostrar el registro completo del ítem

Karapınar, E.; Romaguera Bonilla, S.; Taș, K. (2013). Fixed points for cyclic orbital generalized contractionson complete metric spaces. Central European Journal of Mathematics. 11(3):552-560. doi:10.2478/s11533-012-0145-0.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/39514

Ficheros en el ítem

Metadatos del ítem

Título: Fixed points for cyclic orbital generalized contractionson complete metric spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
We prove a fixed point theorem for cyclic orbital generalized contractions on complete metric spaces from which we deduce, among other results, generalized cyclic versions of the celebrated Boyd and Wong fixed point ...[+]
Palabras clave: Fixed point , Cyclic generalized contraction , Complete metric space
Derechos de uso: Reserva de todos los derechos
Fuente:
Central European Journal of Mathematics. (issn: 1895-1074 )
DOI: 10.2478/s11533-012-0145-0
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.2478/s11533-012-0145-0
Patrocinador:
Spanish Ministry of Science and Technology, grant MTM2009-12872-C02-01
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem